| Model Number |
EIS5S10L |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent l tkr on (b)(6) 2022.Revised on (b)(6) 2022 due to instability.10mm insert replaced with 14mm.(b)(6).